# SDR CA190416001

- Difficulty date: April 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Strainer
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF ROLL, AFTER SETTING TAKEOFF POWER REACHED UP TO 60% ONLY THE TAKE0FF WAS REJECTED BELOW 80 KNOTS. DURING TROUBLESHOOTING, THE STRAINER AND FUEL FLOW DIVIDER VALVE WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE AFTER GROUND RUNS CHECKS.
